EconPapers    
Economics at your fingertips  
 

Boundedly rational Nash equilibrium: a probabilistic choice approach

H.-C. Chen, James Friedman and Jacques Thisse

No 1248, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 1997-01-01
Note: In : Games and Economic Behavior, 18, 32-54, 1997
References: Add references at CitEc
Citations: View citations in EconPapers (49)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Boundedly Rational Nash Equilibrium: A Probabilistic Choice Approach (1997) Downloads
Working Paper: Boundedly Rational Nash Equilibrium: A Probabilistic Choice Approach (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:1248

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-19
Handle: RePEc:cor:louvrp:1248